# SDR UPS06M48703

- Difficulty date: November 20, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ATB - DURING CLIMB, FEEDBACK FELT IN CONTROL COLUMN WHILE IN PITCH TRIM. ALL SPEEDS & ALTITUDE - SFC - 40K FT, 180KIAS - M.84. THIS WAS LESS PONOUNCED WHEN CONFIGURED ON FINAL THE FEEL WAS NORMAL. FOUND LT INBD ELEVATOR ACTUATOR TO BE FAULTY. REMOVED & INSTALLED LT INBD ACTUATOR PER MM 27-33-20-04. OPS CHECK AND TRAVEL CHECKED GOOD IN REF TO MM 27-30-00-5.
